It is currently Mon Aug 21, 2017 6:31 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Help
PostPosted: Thu Feb 21, 2013 5:55 pm 
Offline
Power Poster
Power Poster

Joined: Wed Nov 21, 2012 8:40 pm
Posts: 50
I have been having tension headaches which cause migraines and jaw and neck pain for 4 years. I recently quit my job after a hospital stay for depression. When I got out I went to the doctor and was very wary of getting on vicodin again. I just couldn't function and I hated the feeling. It's been 3 months and I am taking 1 mg of suboxone a day. I am very sensitive to medications. I want to get off and am scared to death from things I've read. I need to know if I should just keep tapering down every few days? Will I really be sick for weeks? I have a 4 year old daughter and I hate that I put myself in this position. At the time the pain was so bad I'd do anything to feel better and get out of the depression that my chronic pain put me in. But the suboxone is causing stomach issues and I need to get off. I feel like such an idiot...I don't know why I didn't think it would be hard to get off. Any words of wisdom or encouragement would be helpful.

Thanks
Danielle


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 21, 2013 7:09 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Hi there and welcome,

I'm sorry you're in this situation with pain and depression. I hope you can find some way to treat them that is comfortable for you. Regarding suboxone- you are not in bad shape (IMHO). You're on a considerably low dose and have not been on it very long. Everyone is different but I think you'll be pleasantly surprised. STOP READING CRAZY JUMP STORIES. You are only going to scare yourself more. I had to avoid the internet before I jumped off. Reading everyone's experiences made it seem like I could never get through it. Maybe that helps and we all expect the worse and are later surprised because it's just not that bad? I don't know.

My advice is to go a little lower, at least to .5mg. I think you will not have a hard time with months of paws and all that stuff, but that's just my guess.

Good luck, hang in there and stop freaking yourself out. Make sure you have a good back up plan for the depression. Not sure if you are taking anything for that ATM?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 21, 2013 7:12 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Jul 24, 2009 2:27 pm
Posts: 59
Location: ~the dirty south~
how long have you been on suboxone? there is another version of the same med called subutex that may be easier on yer stomach. that may be something to speak to yer dr. about, especially if you plan on tapering. suboxone used to make me so sick to my stomach. i couldn't make it very far down the road without having to pull over to puke. this went on for 2 years before i was finally able to convince my dr to switch me to subutex. i stopped throwing up immediately.

i was on sub for almost six years and recently jumped off from 2 mg. i'm on day 15 or 16 and it feels like the worst of it is over and the fear of w/d's was worse than the w/ds for me.

best wishes!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Feb 21, 2013 7:32 pm 
Offline
Power Poster
Power Poster

Joined: Wed Nov 21, 2012 8:40 pm
Posts: 50
Thank you so much for the replies. I've been on 2ng for about 3 months. I am off all antidepressants until the first of March because we weren't sure what was causing what side effects. I'm going to continue to taper for awhile just to save myself and family from the WD...


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group